# SDR SWIA202266946

- Difficulty date: November 17, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 40,586 hours, 36,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE RIGHTHAND INBOARD FLAP VANE SKIN PANEL P/N: 601R14303-54S     (C-CHECK)    REMOVED AND INSTALLED NEW SKIN PANEL P/N: 601R14303-54S AT  RIGHTHAND INBOARD FLAP VANE REF CRJ200 SRM 51-42-13 AND DWG# PL601R14302 REV E, COMPLIED WITH TASKCARD 51-900-1003-SKY
